# SDR COMA0760592

- Difficulty date: October 1, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 18,656 hours, 15,615 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX654092
- Condition: Faulty
- Location: Hydraulic System
- Part time: 12,614 hours, 10,712 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5054 - NOSE GEAR DISAGREE MESSAGE ON APPROACH.  QRH COMPLIED WITH, AIRCRAFT LANDED SAFELY.  FOUND HYD SYSTEM NR 3 3A ACMP TO HAVE LOW PRESSURE.  REMOVED AND REPLACED HYD SYSTEM NR 3, 3A ACMP.
